Topology without the union axion (Revisited)

  • HL Bentley
  • RG Ori


Three papers, [2], [3], and [4], written by H.L. Bentley and P. Slepian in 1967 were concerned with bases of a topological space, but with little mention of the corresponding topology. Morphisms considered then were continuous maps with respect to the corresponding topology. In the next decade, \Categorical Topology" began as a subject, with major contributions by H. Herrlich and G. Strecker. In the present paper, we are concerned with the old base spaces of 1967, but with the morphism approach known now, and with the categorical properties of the resulting category.

Quaestiones Mathematicae 37(2014), 265-277

Author Biographies

HL Bentley

Department of Mathematics, University of Toledo, Toledo, Ohio 43606, USA

RG Ori
University of Zululand, P/Bag X1001, KwaDlangezwa 3886, KwaZulu-Natal, South Africa

Journal Identifiers

eISSN: 1727-933X
print ISSN: 1607-3606